Alert archive / Washington / Red Flag Warnings in 2024

Red Flag Warning 4, NWS Spokane, WA

July 9, 20245 counties in Washington

NWS Spokane, WA issued this red flag warning at Jul 9, 2024, 1:30 PM PDT for 5 counties in Washington. It took effect at Jul 10, 2024, 2:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 9, 2024, 1:30 PM PDT (20:30 UTC)
In effect from
Jul 10, 2024, 2:00 PM PDT
Expired
Jul 10, 2024, 11:00 PM PDT
In force
9 hr
Issued by
NWS Spokane, WA

Counties Adams County, WA, Chelan County, WA, Douglas County, WA, Grant County, WA, Okanogan County, WA

The radar

The Spokane radar (KOTX), 149 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 8.5 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2024-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2024-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3021 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

271 
WWUS86 KOTX 092030
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
130 PM PDT Tue Jul 9 2024

...HOT, DRY, UNSTABLE CONDITIONS ALONG THE EAST SLOPES OF THE
CASCADES TODAY...

...RED FLAG WARNING FOR WIND AND LOW HUMIDITY WEDNESDAY AFTERNOON
AND EVENING IN CENTRAL WASHINGTON...

WAZ696-697-100630-
/O.UPG.KOTX.FW.A.0003.240710T2100Z-240711T0600Z/
/O.NEW.KOTX.FW.W.0004.240710T2100Z-240711T0600Z/
/O.CON.KOTX.FW.W.0003.000000T0000Z-240710T0600Z/
East Washington Central Cascades (Zone 696)-
East Portion of North Cascades National Park/Lake Chelan National
Recreation Area (Zone 697)-
130 PM PDT Tue Jul 9 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR HOT,DRY, AND UNSTABLE CONDITIONS FOR THE EAST SLOPES
OF THE CENTRAL AND NORTHERN CASCADES (FIRE WEATHER ZONES 696,
697)...

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 11 PM PDT WEDNESDAY 
FOR WIND AND LOW RELATIVE HUMIDITY FOR THE EAST SLOPES OF THE 
CENTRAL AND NORTHERN CASCADES (FIRE WEATHER ZONES 696, 697)...

The National Weather Service in Spokane has issued a Red Flag
Warning for Gusty Wind and low relative humidity, which is in 
effect from 2 PM to 11 PM PDT Wednesday. The Fire Weather Watch is
no longer in effect. This is in addition to the ongoing Red Flag
warning for Hot, Dry, and Unstable conditions that is in effect
today until 11 pm tonight. 

* Affected Area: Fire Weather Zone 696 East Washington Central 
  Cascades (Zone 696) and Fire Weather Zone 697 East Portion of 
  North Cascades National Park/Lake Chelan National Recreation 
  Area (Zone 697).

* Winds: West 10 to 20 mph with gusts up to 35 mph.

* Relative Humidities: 7 to 20 percent in the valleys and 20 to 
  32 percent over the higher terrain.

* Temperatures: High temperatures 100 to 108 in the valleys, 80s 
  and 90s in the mountains.

* Impacts:hot, dry, and unstable conditions through 11 pm tonight 
  then wind on Wednesday will lead to the potential for rapid fire
  growth on any new or existing fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WAZ703>707-100630-
/O.UPG.KOTX.FW.A.0003.240710T2100Z-240711T0600Z/
/O.NEW.KOTX.FW.W.0004.240710T2100Z-240711T0600Z/
Okanogan Valley (Zone 703)-Methow Valley (Zone 704)-
Foothills of Central Washington Cascades (Zone 705)-
Waterville Plateau (Zone 706)-Western Columbia Basin (Zone 707)-
130 PM PDT Tue Jul 9 2024

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 11 PM PDT WEDNESDAY
FOR WIND AND LOW RELATIVE HUMIDITY FOR OKANOGAN
VALLEY, METHOW VALLEY, FOOTHILLS OF THE CENTRAL WASHINGTON 
CASCADES, AND WESTERN COLUMBIA BASIN (FIRE WEATHER ZONES 
703,704,705,706,707)...

The National Weather Service in Spokane has issued a Red Flag
Warning for wind and low relative humidity, which is in effect 
from 2 PM to 11 PM PDT Wednesday. The Fire Weather Watch is no 
longer in effect.

* Affected Area: Fire Weather Zone 703 Okanogan Valley (Zone 
  703), Fire Weather Zone 704 Methow Valley (Zone 704), Fire 
  Weather Zone 705 Foothills of Central Washington Cascades 
  (Zone 705), Fire Weather Zone 706 Waterville Plateau (Zone 
  706) and Fire Weather Zone 707 Western Columbia Basin (Zone 
  707).

* Winds: West 10 to 20 mph with gusts up to 35 mph.

* Relative Humidities: 8 to 14 percent.

* Temperatures: Up to 106.

* Impacts: Any new or existing fires will have the potential to 
  spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WAZ698-100600-
/O.CON.KOTX.FW.W.0003.000000T0000Z-240710T0600Z/
East Washington North Cascades (Zone 698)-
130 PM PDT Tue Jul 9 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR HOT, DRY, AND UNSTABLE CONDITIONS FOR THE EAST SLOPES
OF THE CENTRAL AND NORTHERN CASCADES (FIRE WEATHER ZONES 696,
697, 698)...

* Affected Area: Fire Weather Zone 698 East Washington North 
  Cascades (Zone 698).

* Relative Humidities: 8 to 23 percent.

* Temperatures: High temperatures 97 to 104 in the valleys, 80s 
  and 90s in the mountains.

* Impacts:Hot, dry, and unstable conditions will lead to the 
  potential for rapid fire growth on any new or existing fires.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
hot, dry, and unstable conditions can contribute to extreme fire
behavior.

&&

$$
4 follow-up statements
377 
WWUS86 KOTX 100613
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
1113 PM PDT Tue Jul 9 2024

...HOT, DRY, UNSTABLE CONDITIONS ALONG THE EAST SLOPES OF THE
CASCADES TODAY...

...RED FLAG WARNING FOR WIND AND LOW HUMIDITY WEDNESDAY AFTERNOON
AND EVENING IN CENTRAL WASHINGTON...

WAZ696-697-101415-
/O.EXP.KOTX.FW.W.0003.000000T0000Z-240710T0600Z/
/O.CON.KOTX.FW.W.0004.240710T2100Z-240711T0600Z/
East Washington Central Cascades (Zone 696)-
East Portion of North Cascades National Park/Lake Chelan National
Recreation Area (Zone 697)-
1113 PM PDT Tue Jul 9 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT
WEDNESDAY FOR HOT,DRY, AND UNSTABLE CONDITIONS FOR THE EAST
SLOPES OF THE CENTRAL AND NORTHERN CASCADES (FIRE WEATHER ZONES
696, 697)...
...RED FLAG WARNING HAS EXPIRED FOR HOT,DRY, AND UNSTABLE
CONDITIONS FOR THE EAST SLOPES OF THE CENTRAL AND NORTHERN
CASCADES (FIRE WEATHER ZONES 696, 697)...

* Affected Area: Fire Weather Zone 696 East Washington Central 
  Cascades (Zone 696) and Fire Weather Zone 697 East Portion of 
  North Cascades National Park/Lake Chelan National Recreation 
  Area (Zone 697).

* Winds: West 10 to 20 mph with gusts up to 30 mph.

* Relative Humidities: 7 to 20 percent in the valleys and 20 to 
  32 percent over the higher terrain.

* Temperatures: High temperatures 100 to 108 in the valleys, 80s 
  and 90s in the mountains.

* Impacts: Hot, dry, and unstable conditions through 11 pm 
  tonight then wind on Wednesday will lead to the potential for 
  rapid fire growth on any new or existing fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WAZ698-100715-
/O.EXP.KOTX.FW.W.0003.000000T0000Z-240710T0600Z/
East Washington North Cascades (Zone 698)-
1113 PM PDT Tue Jul 9 2024

...RED FLAG WARNING HAS EXPIRED FOR HOT, DRY, AND UNSTABLE
CONDITIONS FOR THE EAST SLOPES OF THE CENTRAL AND NORTHERN
CASCADES (FIRE WEATHER ZONES 698)...

Conditions will remain hot and dry through Wednesday.

$$

WAZ703>707-101415-
/O.CON.KOTX.FW.W.0004.240710T2100Z-240711T0600Z/
Okanogan Valley (Zone 703)-Methow Valley (Zone 704)-
Foothills of Central Washington Cascades (Zone 705)-
Waterville Plateau (Zone 706)-Western Columbia Basin (Zone 707)-
1113 PM PDT Tue Jul 9 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT
WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR OKANOGAN VALLEY,
METHOW VALLEY, FOOTHILLS OF THE CENTRAL WASHINGTON CASCADES, AND
WESTERN COLUMBIA BASIN (FIRE WEATHER ZONES 703,704,705,706,707)...

* Affected Area: Fire Weather Zone 703 Okanogan Valley (Zone 
  703), Fire Weather Zone 704 Methow Valley (Zone 704), Fire 
  Weather Zone 705 Foothills of Central Washington Cascades 
  (Zone 705), Fire Weather Zone 706 Waterville Plateau (Zone 
  706) and Fire Weather Zone 707 Western Columbia Basin (Zone 
  707).

* Winds: West 10 to 20 mph with gusts up to 35 mph.

* Relative Humidities: As low as 8 percent.

* Temperatures: Up to 108.

* Impacts: Any new or existing fires will have the potential to 
  spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
843 
WWUS86 KOTX 101119
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
419 AM PDT Wed Jul 10 2024

...RED FLAG WARNING FOR WIND AND LOW HUMIDITY WEDNESDAY AFTERNOON
AND EVENING IN CENTRAL WASHINGTON...

WAZ696-697-703>707-102000-
/O.CON.KOTX.FW.W.0004.240710T2100Z-240711T0600Z/
East Washington Central Cascades (Zone 696)-
East Portion of North Cascades National Park/Lake Chelan National
Recreation Area (Zone 697)-Okanogan Valley (Zone 703)-
Methow Valley (Zone 704)-
Foothills of Central Washington Cascades (Zone 705)-
Waterville Plateau (Zone 706)-Western Columbia Basin (Zone 707)-
419 AM PDT Wed Jul 10 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE 
OKANOGAN VALLEY, METHOW VALLEY, CENTRAL WASHINGTON CASCADES, AND 
WESTERN COLUMBIA BASIN (FIRE WEATHER ZONES 696,697,703,704,705,706,707)...

* Affected Area: Fire Weather Zone 696 East Washington Central 
  Cascades (Zone 696), Fire Weather Zone 697 East Portion of 
  North Cascades National Park/Lake Chelan National Recreation 
  Area (Zone 697), Fire Weather Zone 703 Okanogan Valley (Zone 
  703), Fire Weather Zone 704 Methow Valley (Zone 704), Fire 
  Weather Zone 705 Foothills of Central Washington Cascades 
  (Zone 705), Fire Weather Zone 706 Waterville Plateau (Zone 
  706) and Fire Weather Zone 707 Western Columbia Basin (Zone 
  707).

* Winds: West 10 to 20 mph with gusts up to 35 mph.

* Relative Humidities: 8 to 16 percent in the valleys and 16 to 
  22 percent over the higher terrain.

* Impacts: Any new or existing fires will have the potential to 
  spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and hot temperatures can 
contribute to extreme fire behavior.

&&

$$
440 
WWUS86 KOTX 101702
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
1002 AM PDT Wed Jul 10 2024

...RED FLAG WARNING FOR WIND AND LOW HUMIDITY THIS 
AFTERNOON AND EVENING IN CENTRAL WASHINGTON...

WAZ696-697-703>707-110600-
/O.CON.KOTX.FW.W.0004.240710T2100Z-240711T0600Z/
East Washington Central Cascades (Zone 696)-
East Portion of North Cascades National Park/Lake Chelan National
Recreation Area (Zone 697)-Okanogan Valley (Zone 703)-
Methow Valley (Zone 704)-
Foothills of Central Washington Cascades (Zone 705)-
Waterville Plateau (Zone 706)-Western Columbia Basin (Zone 707)-
1002 AM PDT Wed Jul 10 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE
OKANOGAN VALLEY, METHOW VALLEY, CENTRAL WASHINGTON CASCADES, AND
WESTERN COLUMBIA BASIN (FIRE WEATHER ZONES
696,697,703,704,705,706,707)...

* Affected Area: Fire Weather Zone 696 East Washington Central 
  Cascades (Zone 696), Fire Weather Zone 697 East Portion of 
  North Cascades National Park/Lake Chelan National Recreation 
  Area (Zone 697), Fire Weather Zone 703 Okanogan Valley (Zone 
  703), Fire Weather Zone 704 Methow Valley (Zone 704), Fire 
  Weather Zone 705 Foothills of Central Washington Cascades 
  (Zone 705), Fire Weather Zone 706 Waterville Plateau (Zone 
  706) and Fire Weather Zone 707 Western Columbia Basin (Zone 
  707).

* Winds: West 10 to 20 mph with gusts up to 35 mph.

* Relative Humidities: 7 to 16 percent in the valleys and 16 to 
  26 percent over the higher terrain.

* Impacts: Any new or existing fires will have the potential to 
  spread rapidly.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and hot temperatures can
contribute to extreme fire behavior.

&&

$$
790 
WWUS86 KOTX 110601
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
1101 PM PDT Wed Jul 10 2024

WAZ696-697-703>707-110715-
/O.EXP.KOTX.FW.W.0004.000000T0000Z-240711T0600Z/
East Washington Central Cascades (Zone 696)-
East Portion of North Cascades National Park/Lake Chelan National
Recreation Area (Zone 697)-Okanogan Valley (Zone 703)-
Methow Valley (Zone 704)-
Foothills of Central Washington Cascades (Zone 705)-
Waterville Plateau (Zone 706)-Western Columbia Basin (Zone 707)-
1101 PM PDT Wed Jul 10 2024

...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR
WIND AND LOW RELATIVE HUMIDITY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE
OKANOGAN VALLEY, METHOW VALLEY, CENTRAL WASHINGTON CASCADES, AND
WESTERN COLUMBIA BASIN (FIRE WEATHER ZONES
696,697,703,704,705,706,707)...

Elevated fire weather conditions will continue into Thursday near
the Cascades, but the combination of winds and low relative
humidity is not expected to continue at this time.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this red flag warning went out at Jul 9, 10:42 AM PDT, 2 hours 48 minutes earlier.

Area forecast discussion, Jul 9, 10:42 AM PDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
1042 AM PDT Tue Jul 9 2024

.SYNOPSIS...
Hot temperatures will continue through the upcoming week. The
hottest days will be today and Wednesday with widespread triple
digit heat. Breezy to gusty winds return Wednesday with increasing
fire weather concerns. Slightly cooler temperatures arrive
Thursday and Friday, before warming up again this weekend.

&&

.DISCUSSION...

...ONGOING HEAT WAVE DELIVERING NEAR-RECORD HEAT THROUGH WEDNESDAY...
...INCREASED FIRE WEATHER DANGER THROUGH WEDNESDAY...

- Today and Wednesday will deliver the hottest afternoon highs
  and warmest overnight lows.
- Red Flag Warnings and Fire Weather Watches continue for parts of
the region through Wednesday.
- Temperatures cool by 5 to 10 degrees Thursday and Friday, warming
again heading into the weekend.
- No precipitation is in sight.

Today through Wednesday: A strong and persistent high-pressure ridge
will bring hot and dry conditions across the Inland NW. The hottest
days will be today and Wednesday, with most locations seeing
temperatures somewhere between 100 and 110. Nighttime lows will also
be in the upper 60s and 70s. These warmer nighttime temperatures
will not allow those without AC to cool their house much at night.
Make sure to keep an eye on pets, check on elders, and those
sensitive to heat. Winds will increase on Wednesday with gusts up to
30 mph in the lee of the Cascades and Waterville Plateau, decreasing
as you move east towards Spokane. Smoke from the Pioneer Fire will
result in poor air quality near Lake Chelan. Areas outside of there
are likely to see hazy skies but most smoke will remain above the
surface.

A Red Flag Warning continues through Tuesday in the Cascades and
Pioneer Fire due to the hot temperatures, poor overnight recoveries
and unstable conditions. In addition, a Fire Weather Watch continues
for the Cascades and Pioneer on Wednesday, extending into the lee of
the Cascades due to increasing winds as a cold front passes over.
Elevated instability will bring a slight concern for dry lightning.

Thursday through Monday: Behind the passage of the front will lead
to slightly cooler temperatures for Thursday and Friday, with
temperatures 5 to 10 degrees cooler. This will drop most of the high
temperatures into the 90s, still 5 to 10 degrees above normal. With
this cooldown, those without an AC will have a better chance to cool
off their house as nighttime lows will drop into the 50s and 60s.
Temperatures look to rebound over the weekend, warming back up into
the upper 90s to low 100s as weak ridging builds in again. This will
be short-lived as a low in Canada will help flatten the ridge on
Monday, allow temperatures to cool back into the 90s, similar to
Thursday. /KM

&&

.AVIATION...

18Z TAFS: VFR conditions will prevail. Local reductions in
visibility possible near and downwind of Lake Chelan due to smoke
from the Pioneer Fire.

FORECAST CONFIDENCE AND/OR ALTERNATE SCENARIOS: High confidence in
VFR conditions.

-----------------------

Confidence descriptors:
Low - Less than a 30 percent chance
Moderate - 30 to 70 percent chance
High - Greater than a 70 percent chance

For additional probabilistic information for NWS Spokane airports,
please refer to the Aviation Dashboard on our webpage:
https:/www.weather.gov/otx/avndashboard

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane       102  67 104  64  95  61 /   0   0   0   0   0   0
Coeur d'Alene 100  65 101  63  92  60 /   0   0   0   0   0   0
Pullman        99  64 100  62  90  58 /   0   0   0   0   0   0
Lewiston      107  73 109  71 101  67 /   0   0   0   0   0   0
Colville      100  60 102  57  95  55 /   0   0   0   0   0   0
Sandpoint      97  61  98  60  91  55 /   0   0   0   0   0   0
Kellogg        97  71  99  67  89  64 /   0   0   0   0   0   0
Moses Lake    107  67 107  63  99  61 /   0   0   0   0   0   0
Wenatchee     107  75 104  68  97  66 /   0   0   0   0   0   0
Omak          107  69 107  64 100  65 /   0   0   0   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Heat Advisory until 10 PM PDT Wednesday for Central Panhandle
     Mountains-Northern Panhandle.

     Excessive Heat Warning until 10 PM PDT Wednesday for Coeur
     d'Alene Area-Idaho Palouse-Lewis and Southern Nez Perce
     Counties-Lewiston Area.

WA...Heat Advisory until 10 PM PDT Wednesday for Northeast Mountains-
     Okanogan Highlands-Western Chelan County.

     Excessive Heat Warning until 10 PM PDT Wednesday for Central
     Chelan County-Lower Garfield and Asotin Counties-Moses Lake
     Area-Northeast Blue Mountains-Okanogan Valley-Spokane Area-
     Upper Columbia Basin-Washington Palouse-Waterville Plateau-
     Wenatchee Area-Western Okanogan County.

     Fire Weather Watch from Wednesday afternoon through Wednesday
     evening for East Portion of North Cascades National
     Park/Lake Chelan National Recreation Area (Zone 697)-East
     Washington Central Cascades (Zone 696)-Foothills of Central
     Washington Cascades (Zone 705)-Methow Valley (Zone 704)-
     Okanogan Valley (Zone 703)-Waterville Plateau (Zone 706)-
     Western Columbia Basin (Zone 707).

     Red Flag Warning until 11 PM PDT this evening for East Portion
     of North Cascades National Park/Lake Chelan National
     Recreation Area (Zone 697)-East Washington Central Cascades
     (Zone 696)-East Washington North Cascades (Zone 698).

&&

Nearby

Red Flag Warnings in Washington, 2024Every red flag warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.